# SDR CALA2024072200264

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N47570
- Make and model: Boeing 737-9
- Aircraft serial: 67194
- Aircraft time: 3,339 hours, 1,136 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH CABIN SIDEWALL LIGHTS BETWEEN ROWS 21 AND 29 INOP. PLACED ON MEL 3321A. DEFERRED DIRECTLY BY TOMC REPLACED LIGHT ASSY'S BETWEEN ROWS 21 AND 29 M&E # 60-3321-3-0005, NO HELP. PHASE 2 TEST SHOWS NO COM 21-29 RIGHT. FURTHER AVIONICS T/S REQUIRED NEEDS SOFTWARE UPDATE *DM* ASSIST:  ATTENDANT CONTROL PNL CONFIG CK AVAIL @ AMM 23-42-03-700-801; SOFTWARE LOAD @ 23-42-03-470-801; BITE IN AMM 23-42-03-740-801. INCREASED M/H & GRND TIME TO 3. REPLACED SIDEWALL LIGHT 323-21-00, OPS CHECKS GOOD
